Wednesday, 12/12/2018
  • Wed, December 12 11:15 AM - 2 PM (2.8 hours)

    Registration is closed.

    Chec

    Taconic Region's  NYS holiday party for all NYS park staff is on 12/12 from 12 -4:30 p.m. Eric Hoppe has asked for help watching the bridge so that his staff can attend the gathering.

    You would be overseeing the bridge and assisting the public. During this time NO parks staff is present.

    There will be two shifts. You can choose which side to start the shift on.

    Please sign up if you can help.

    FULL

  • Wed, December 12 2 PM - 4 PM (2 hours)

    Registration is closed.

    Check in at 5 Parker Avenue

    Taconic Region's  NYS holiday party for all NYS park staff is on 12/12 from 12 -4:30 p.m. Eric Hoppe has asked for help watching the bridge so that his staff can attend the gathering.

    You would be overseeing the bridge and assisting the public. During this time NO parks staff is present.

    There will be two shifts. You can choose which side to start the shift on.

    Please sign up if you can help.

    FULL

  • Wed, December 12 5:30 PM - 8:30 PM (3 hours)

    56 slots remaining

    Farmers and Chefs Restaurant 40 Albany Street, Poughkeepsie, NY 12601

    Let's celebrate another successful year at the Walkway!

    *New Location - Farmers and Chefs*

    Please bring your vest! We take a group photo every year.

    Walkway's annual meeting will also take place this evening

    This year, our community outreach will benefit the Food Bank of the Hudson Valley. A box will be available for cash donations only (no gift cards or food).  As always, donations are completely optional. 

    For more information about the Food Bank, go to:

    https://foodbankofhudsonvalley.org/

    More
Sunday, 12/16/2018
  • Sun, December 16 11:45 AM - 1 PM (1.3 hours)

    Registration is closed.

    Three volunteers are needed to assist during the flag changing ceremony. 2 volunteers will need to assist parks with maintaining a walking lane if the center is congested.  1 volunteer will serve as the MC welcoming all visitors to the Flag Changing. Volunteers should arrive by 11:45 a.m. on the west approach. Flag changing begins at 12:00 p.m.

    FULL

Monday, 12/31/2018
  • 12:00 AM Non-Hub Hours

    Mon, December 31 12 AM - End of Event

    Registration is closed.

    Theresa will record non-hub hours that have been received using this event listing.

    More

    FULL

Tuesday, 1/1/2019
  • Tue, January 1, 2019 1:30 PM - 3 PM (1.5 hours)

    Unlimited slots remaining

    East Approach

    1. Volunteer Arrival:  1:30 p.m. Hike begins at 2:00 p.m.

    2. Meeting Place: Participants (walkers, cyclists, runners, skaters) can meet at either the west or east entrance gates to the Walkway at 2 p.m.

    3. Register: Pre-registration is NOT necessary but we would appreciate interested  hikers to pre-register at https://walkway.org/ so we know approximately how many will attend and can share additional information about day of event amenities.

    4. Minimum Age: No age requirement. All are welcome!

    5. Type: Easy

    6. Distance: Choice of 1.25 or 2.5 mile walk, ride, skate or run

    7. In the event of severe weather the hike will be cancelled. Cancellations will be posted to Walkway’s website, Facebook pages and Instagram accounts.

    8. Additional information: All participants will be entered in a raffle to win tickets to Walkway's Firework Celebration July 4, 2019, family memberships, and Walkway apparel. Raffle will be held at center of the Walkway at 2:30 p.m. When both groups (west side and east side) meet at the center of the Walkway

  • Tue, January 1, 2019 1:30 PM - 3 PM (1.5 hours)

    Unlimited slots remaining

    West Approach

    1. Volunteer Arrival:  1:30 p.m. Hike begins at 2:00 p.m.

    2. Meeting Place: Participants (walkers, cyclists, runners, skaters) can meet at either the west or east entrance gates to the Walkway at 2 p.m.

    3. Register: Pre-registration is NOT necessary but we would appreciate interested  hikers to pre-register at https://walkway.org/ so we know approximately how many will attend and can share additional information about day of event amenities.

    4. Minimum Age: No age requirement. All are welcome!

    5. Type: Easy

    6. Distance: Choice of 1.25 or 2.5 mile walk, ride, skate or run

    7. In the event of severe weather the hike will be cancelled. Cancellations will be posted to Walkway’s website, Facebook pages and Instagram accounts.

    8. Additional information: All participants will be entered in a raffle to win tickets to Walkway's Firework Celebration July 4, 2019, family memberships, and Walkway apparel. Raffle will be held at center of the Walkway at 2:30 p.m. When both groups (west side and east side) meet at the center of the Walkway

Friday, 1/11/2019
  • Fri, January 11, 2019 5 PM - 10 PM (5 hours)

    6 slots remaining

    January 11 will be Walkway night at the Marist Men's basketball game against Siena Saints. 

    We are ironing out the details....stay tuned.

Wednesday, 3/6/2019
  • Wed, March 6, 2019 6 PM - 8 PM (2 hours)

    Unlimited slots remaining

    TBD

    This meeting is to update all the volunteers on what is new and happening in 2019. This gathering is a pot luck, so bring your favorite dish/dessert to share. Sign up on Volunteer Hub and email Michele Dalbo at write4him@yahoo.com to let us know what you are bringing.  

    Location is TBD

    Note: In the event of a snow storm, the pot luck will be held on 3/13 from 6:00 pm - 8:00 pm.

Saturday, 3/9/2019
  • Sat, March 9, 2019 9 AM - 12:30 PM (3.5 hours)

    This event is reserved.

    5 Parker Avenue, Poughkeepsie, NY 12601

    This training is required for anyone that is planning to become a Walkway Ambassador.  You will learn the Walkway's history as well as your key role as an Ambassador. This training will also discuss in further detail the new projects and amenities happening at the Walkway in 2019 as well as NYS parks safety, security policy and procedure.  This is the classroom training.  There will be 2 additional hands on sessions required in order to become an Ambassador. This training date is option 2 of 2.   

    Training will take place at NYS Parks office - 5 Parker Avenue, Poughkeepsie, NY 12601.   

    Telephone number is 845-834-2867

    RESERVED

  • Sat, March 9, 2019 9 AM - 12:30 PM (3.5 hours)

    This event is reserved.

    Ambassadors that have offered to co present, support or mentor New Ambassadors

    RESERVED

Thursday, 6/6/2019
  • Thu, June 6, 2019 8:30 AM - 10 AM (1.5 hours)

    Registration is closed.

    Poughkeepsie

    Important Note: You must complete formal docent training to be able to sign up for this event. If you are interested in taking classes and becoming a docent, contact Theresa Sanchez (tsanchez@walkway.org).

    Tour information is in the detailed description.

    More

    FULL

  • Thu, June 6, 2019 8:30 AM - 10 AM (1.5 hours)

    3 slots remaining

    Poughkeepsie

    Important Note:  This signup is for those going through formal docent training.  If you would like to shadow or support our trained docents for this tour, please use this signup.

    Tour information is in the detailed description.

    More
Friday, 7/26/2019
  • Fri, July 26, 2019 4 PM - 6 PM (2 hours)

    75 slots remaining

    West Welcome Center

    Come and join us for some burgers and hot dogs at the Ulster Welcome Center.  We'll have some great food and a mid-year ambassador update.  The Walkway staff will provide the food and salads.

    If you would like to bring a dessert to share that would be great!

    The rain date is 7/27 4 pm - 6 pm.

    Just a few reminders:

    • Please bring your red vests for a group photo.
    • If you plan on bringing a dessert, please bring a serving utensil (if one is needed).

    If you have any questions, please feel free to reach out to Theresa.

Monday, 10/14/2019
Saturday, 10/26/2019
  • Sat, October 26, 2019 10 AM - 1 PM (3 hours)

    10 slots remaining

    East Approach

    Come and help us with our annual clean up under the bridge.

    Garden tools will be provided, but feel free to bring your own.

    John Bickford will be leading the cleanup on the east approach. Please meet John at the east gates to start the clean up.

    Please note that this is a rain or shine event.

    Make A Difference Day reminds us that everyone has the power to do something that makes a positive impact in their community. Thank you for all of your time and dedication to this national day of service.

  • Sat, October 26, 2019 10 AM - 1 PM (3 hours)

    9 slots remaining

    West Approach

    Come and help us with our annual clean up under the bridge.

    Garden tools will be provided, but feel free to bring your own.

    Tommy LePre will be leading the cleanup on the west approach. Please meet Tommy at the west gates to start the clean up.

    Please note that this is a rain or shine event.

    Make A Difference Day reminds us that everyone has the power to do something that makes a positive impact in their community. Thank you for all of your time and dedication to this national day of service.

Wednesday, 12/11/2019
  • Wed, December 11, 2019 5:30 PM - 8:30 PM (3 hours)

    120 slots remaining

    TBD

    Let's celebrate another successful year at the Walkway!

    Storm date: 12/18 5:30 - 8:30.

    *Location - TBD*

    Please bring your vest! We take a group photo every year.

    Walkway's annual meeting will also take place this evening.

    Community outreach - TBD

    More